# SDR CALA2024112201243

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 128,779 hours, 19,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SCENT OF ELEC SMOKE IN COCKPIT PERFORM AMM 05-51-56-940-801-C1 OF INTIAL INSPECTION UP TO AND INCLUDING 1.D.(8). FOUND NO SIGNS OF SMOKE OR SMOKE SMELL.
